Journal of Mathematics of Kyoto University

Solutions nulles et solutions non analytiques

Sigeru Mizohata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 1, Number 2 (1962), 271-302.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250525061

Digital Object Identifier
doi:10.1215/kjm/1250525061

Mathematical Reviews number (MathSciNet)
MR142873

Zentralblatt MATH identifier
0106.29601

Citation

Mizohata, Sigeru. Solutions nulles et solutions non analytiques. J. Math. Kyoto Univ. 1 (1962), no. 2, 271--302. doi:10.1215/kjm/1250525061. https://projecteuclid.org/euclid.kjm/1250525061


Export citation